# SDR DHL2006809512

- Difficulty date: August 8, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Cargo Bay
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FITTING CRACKED STA 1240.000 L-35L (INTERCOSTAL ATTACH FITTING).  REMOVED CRACKED FITTING IAW SRM 51-1-20D AND INSTALLED A NEW ONE IAW SRM 51-1-20D, SRM 51-3-1.
